# SDR DXTA200702448

- Difficulty date: September 5, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N132QS
- Make and model: Beech 400A
- Aircraft serial: RK427
- Aircraft time: 1,184 hours, 1,093 cycles
- Engine: Pwa JT15D5
- System (JASC): 2720 · Rudder Control System
- Part: Adapter
- Condition: Failed
- Location: Rudder Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDR BST FAIL LIGHT FLASHED INTERMITTENTLY DURING TAKEOFF, THEN CAME ON STEADY 1 MIN AFTER TAKEOFF.   09-27-07    INTERROGATED AVIONICS STATUS ON THE MFD & FOUND NO CODES FOR RUDDER BOOST FAIL MESSAGE.  PER THE RUDDER BOOST T/S CHART INTERROGATED THE LRU FAULT HISTORY & FOUND THE FOLLOWING LRU FAILURES. REMOVED & REPLACED THE SIGNAL INTERFACE ADAPTER W/ OVERHAULED UNIT.  FUNCTION CHECK OF THE SIGNAL INTERFACE ADAPTER GOOD IAW COLLINS SYSTEM MM 52-0775811 TABLE 5-74 STA TEST PROCEDURES.
